Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 211, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 11, 2016, 9:42 PM CDT for Parker County, Tarrant County, Texas. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2016, 9:42 PM CDT (02:42 UTC)
- Expired
- May 11, 2016, 10:45 PM CDT
- In force
- 63 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Parker County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 36 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 10:00 PM CDT | TSTM WND DMG | Aledo, TX | 8 INCH DIAMETER TREE BRANCH SNAPPED OFF TREE /TIME ESTIMATED/ |
| May 11, 10:30 PM CDT | TSTM WND GST 60 | 3 Nnw Edgecliff, TX | $$ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 4:29 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.7 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2369 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1270 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.1
The text
As transmitted.
919
WUUS54 KFWD 120242
SVRFWD
TXC367-439-120345-
/O.NEW.KFWD.SV.W.0211.160512T0242Z-160512T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
942 PM CDT WED MAY 11 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PARKER COUNTY IN NORTH CENTRAL TEXAS...
TARRANT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1045 PM CDT
* AT 941 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF WEATHERFORD...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
WEATHERFORD AND HUDSON OAKS AROUND 955 PM CDT.
WILLOW PARK AROUND 1000 PM CDT.
AZLE AND BRIAR AROUND 1010 PM CDT.
EAGLE MOUNTAIN...PELICAN BAY AND LAKESIDE AROUND 1015 PM CDT.
WHITE SETTLEMENT AND LAKE WORTH AROUND 1020 PM CDT.
SAGINAW...RIVER OAKS...SANSOM PARK AND WESTWORTH VILLAGE AROUND 1025
PM CDT.
BLUE MOUND AROUND 1030 PM CDT.
HALTOM CITY AND HASLET AROUND 1035 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION GET INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING CAN KILL.
&&
LAT...LON 3300 9795 3298 9703 3255 9704 3255 9759
3263 9800
TIME...MOT...LOC 0241Z 264DEG 30KT 3284 9784
HAIL...<.75IN
WIND...60MPH
$$
302 follow-up statements
351
WWUS54 KFWD 120320
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1020 PM CDT WED MAY 11 2016
TXC367-120329-
/O.CAN.KFWD.SV.W.0211.000000T0000Z-160512T0345Z/
PARKER TX-
1020 PM CDT WED MAY 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR PARKER COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3298 9703 3255 9704 3256 9755 3299 9754
TIME...MOT...LOC 0319Z 269DEG 34KT 3284 9736
$$
TXC439-120345-
/O.CON.KFWD.SV.W.0211.000000T0000Z-160512T0345Z/
TARRANT TX-
1020 PM CDT WED MAY 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR TARRANT COUNTY...
AT 1019 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BLUE MOUND...OR
OVER SAGINAW...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
HALTOM CITY AROUND 1025 PM CDT.
WATAUGA AND RICHLAND HILLS AROUND 1030 PM CDT.
HURST AND NORTH RICHLAND HILLS AROUND 1035 PM CDT.
BEDFORD AND COLLEYVILLE AROUND 1040 PM CDT.
FORT WORTH...ARLINGTON...GRAND PRAIRIE AND EULESS AROUND 1045 PM
CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WESTOVER
HILLS...WESTLAKE AND NEWARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.
&&
LAT...LON 3298 9703 3255 9704 3256 9755 3299 9754
TIME...MOT...LOC 0319Z 269DEG 34KT 3284 9736
HAIL...<.75IN
WIND...60MPH
$$
30265
WWUS54 KFWD 120341
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1041 PM CDT WED MAY 11 2016
TXC439-120351-
/O.EXP.KFWD.SV.W.0211.000000T0000Z-160512T0345Z/
TARRANT TX-
1041 PM CDT WED MAY 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR TARRANT COUNTY WILL EXPIRE AT
1045 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3298 9703 3255 9704 3256 9755 3299 9754
TIME...MOT...LOC 0338Z 264DEG 30KT 3284 9736
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:34 PM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, May 11, 6:34 PM CDT, 3 hours 8 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 634 PM CDT WED MAY 11 2016 .AVIATION... Surface winds have backed in advance of a small convective complex currently located just west of the area. These storms developed in the vicinity of a triple-point between the cold front and dryline over west texas and a quasi-stationary boundary stretching northeastward across the Red River into Central OK. The easterly shift in the surface wind component would suggest that warm moist air will continue to feed the convection as it works its way east along the boundary. Extrapolating the movement would bring storms near the DFW area around 03Z. We will begin VCTS at this time in the Metroplex with a 2-hour tempo for ts from 04-06Z. If we get additional development ahead of the complex...we will adjust the exact timing of thunder as needed. Hi-res guidance indicates that we will see storms weakening as they approach the Waco area...but we will still indicate a few hours of VCTS at KACT. The front will begin to surge south overnight as an upper trough translates across the Southern Plains. Additional showers and storms are expected in the vicinity of the front during the morning hours. Light north winds and vfr conditions are then expected Thursday afternoon. 30 && .PREV DISCUSSION... /ISSUED 316 PM CDT WED MAY 11 2016/ A cold front was just entering into the extreme northwest zones at mid afternoon with the dryline extending from the cold front across the South Plains and Permian Basin. These features show up quite well in the afternoon visible satellite image. The cold front had nearly stalled due to vigorous mixing along the leading edge but should resume a southeastward movement later this evening and overnight. The atmosphere continues to recover from overnight convection and instability is on the increase. The latest analysis shows that a cap still exists across North and Central Texas but this should continue to weaken through late afternoon/early evening. We expect storms to develop along the dryline and cold front by late afternoon. These storms will move east through the evening and should affect locations generally north of the Interstate 20 corridor. Large hail and damaging winds will accompany the stronger storms. As the storms move east off of the cold front this evening they should weaken a bit once they move into slightly less unstable air. Once the cold front begins to accelerate southeast late this evening/overnight it will provide additional focus for thunderstorm development with the possibility of some severe storms. The front will move through much of the region on Thursday and should stall somewhere over Central Texas. As a result...thunderstorm chances will decrease from north to south through the day Thursday. However...scattered showers and storms will remain in the forecast across the southern zones Thursday night due to the proximity of the cold front. Friday and Friday night will be rain-free due to limited moisture and subsidence aloft. There is a low chance that a nocturnal MCS could develop across the High Plains Friday night and impact the western zones Saturday morning. The remainder of the weekend through early next week will remain unsettled due to progressive westerly flow aloft. This upper flow coupled with abundant low level moisture will yield multiple opportunities for showers and thunderstorms through Wednesday of next week. 79 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 69 79 64 84 65 / 70 50 10 10 5 Waco 69 82 64 84 65 / 40 50 20 10 5 Paris 67 78 60 80 61 / 60 50 10 10 0 Denton 66 77 60 82 62 / 70 40 10 10 5 McKinney 67 79 61 81 62 / 70 40 10 10 5 Dallas 69 80 65 84 65 / 70 50 10 10 0 Terrell 69 81 63 82 63 / 60 50 10 10 0 Corsicana 68 81 65 84 65 / 40 50 20 10 5 Temple 68 82 66 84 65 / 30 40 30 10 5 Mineral Wells 66 78 61 83 63 / 70 40 10 10 5 && .FWD Watches/Warnings/Advisories... None. && 30/58
Hazardous weather outlook, May 11, 3:54 PM CDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 354 PM CDT WED MAY 11 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 354 PM CDT WED MAY 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING ACROSS ALL OF NORTH AND CENTRAL TEXAS WITH THE BEST CHANCES NORTH OF INTERSTATE 20. A COLD FRONT WILL MOVE ACROSS THE REGION LATE THIS EVENING AND OVERNIGHT AND PROVIDE THE FOCUS NECESSARY FOR ADDITIONAL THUNDERSTORM DEVELOPMENT. SOME SEVERE STORMS WILL BE POSSIBLE FROM LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS. THE PRIMARY HAZARDS WILL BE LARGE HAIL...DAMAGING WINDS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE REGION ON THURSDAY AS A FRONT MOVES ACROSS NORTH AND CENTRAL TEXAS. SOME OF THESE STORMS COULD BE SEVERE WITH A THREAT FOR HAIL AND STRONG WINDS. LOCALIZED FLOODING WILL ALSO BE POSSIBLE. THE STORMS ARE EXPECTED TO END FROM NORTH TO SOUTH DURING THE DAY. THUNDERSTORM CHANCES RETURN TO THE REGION SATURDAY AND INCREASE SUNDAY AND MONDAY. THERE IS ALSO A CHANCE FOR THUNDERSTORMS ON TUESDAY. THERE WILL BE A POTENTIAL FOR SEVERE STORMS DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON THROUGH TONIGHT...MAINLY ALONG AND NORTH OF INTERSTATE 20 AND WEST OF INTERSTATE 35. LIMITED ACTIVATION MAY ALSO BE REQUESTED SOUTH OF INTERSTATE 20 OVERNIGHT.
In the hours before
Local storm report, May 11, 8:15 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
815 PM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM TSTM WND GST BRECKENRIDGE 32.75N 98.90W
05/11/2016 E60 MPH STEPHENS TX PUBLICLocal storm report, May 11, 8:16 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
816 PM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM HAIL 6 E BRECKENRIDGE 32.75N 98.80W
05/11/2016 E1.00 INCH STEPHENS TX PUBLICSpecial weather statement, May 11, 8:31 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 831 PM CDT WED MAY 11 2016 TXZ100-120200- YOUNG TX- 831 PM CDT WED MAY 11 2016 ...SIGNIFICANT WEATHER ADVISORY FOR YOUNG COUNTY UNTIL 900 PM CDT... AT 831 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF GRAHAM...MOVING NORTHEAST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GRAHAM...OLNEY AND NEWCASTLE. LAT...LON 3340 9895 3339 9842 3295 9843 3296 9895 TIME...MOT...LOC 0131Z 246DEG 12KT 3301 9867 30
Special weather statement, May 11, 9:01 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 901 PM CDT WED MAY 11 2016 TXZ115-116-129-130-120230- PALO PINTO TX-STEPHENS TX-EASTLAND TX-ERATH TX- 901 PM CDT WED MAY 11 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EASTLAND... NORTHWESTERN ERATH...SOUTHEASTERN STEPHENS AND SOUTHWESTERN PALO PINTO COUNTIES UNTIL 930 PM CDT... AT 901 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RANGER...MOVING EAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EASTLAND...RANGER...GORDON...NECESSITY...HUCKABAY...STRAWN AND MINGUS. LAT...LON 3230 9885 3274 9877 3266 9819 3230 9825 TIME...MOT...LOC 0201Z 276DEG 23KT 3252 9861 30
Special weather statement, May 11, 9:15 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
915 PM CDT WED MAY 11 2016
TXZ091-102-120300-
MONTAGUE TX-WISE TX-
915 PM CDT WED MAY 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WISE AND
SOUTHEASTERN MONTAGUE COUNTIES UNTIL 1000 PM CDT...
AT 915 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SUNSET...OR 11 MILES SOUTH OF BOWIE...MOVING NORTHEAST AT 25 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BOWIE...ALVORD...ST. JO...CHICO...FORESTBURG AND SUNSET.
LAT...LON 3366 9748 3366 9749 3358 9748 3343 9749
3329 9779 3344 9790 3372 9777 3373 9748
TIME...MOT...LOC 0215Z 237DEG 21KT 3341 9777
30Local storm report, May 11, 9:36 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
936 PM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM TSTM WND GST MILLSAP 32.75N 98.02W
05/11/2016 E60 MPH PARKER TX AMATEUR RADIOThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:05 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 55 min |
| May 11, 7:36 PM CDT | Special Weather Statement | FWD | Jack, Palo Pinto, Young | 54 min |
| May 11, 7:40 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 65 min |
| May 11, 7:53 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Palo Pinto, Stephens | 67 min |
| May 11, 8:31 PM CDT | Special Weather Statement | FWD | Young | 29 min |
| May 11, 8:58 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 62 min |
| May 11, 9:01 PM CDT | Special Weather Statement | FWD | Eastland | 29 min |
| May 11, 9:07 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto, Stephens | 68 min |
| May 11, 9:15 PM CDT | Special Weather Statement | FWD | Montague | 45 min |
| May 11, 9:46 PM CDT | Special Weather Statement | FWD | Wise | 29 min |
| May 11, 10:39 PM CDT | Special Weather Statement | FWD | Dallas, Denton, Tarrant | 66 min |
| May 11, 10:49 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton | 26 min |
| May 11, 11:02 PM CDT | Special Weather Statement | FWD | Johnson | 28 min |
| May 11, 11:26 PM CDT | Areal Flood Advisory | FWD | Johnson | 3 hr |
| May 11, 11:33 PM CDT | Special Weather Statement | FWD | Erath | 57 min |
| May 11, 11:41 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Ellis, Hill, Kaufman, Rockwall | 64 min |
| May 12, 12:23 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Erath, Hamilton | 52 min |
| May 12, 12:37 AM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Van Zandt | 53 min |
| May 12, 12:42 AM CDT | Special Weather Statement | FWD | Hamilton | 63 min |
| May 12, 12:51 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath, Hamilton | 54 min |
| May 12, 1:19 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 56 min |
| May 12, 2:13 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 62 min |
| May 12, 2:50 AM CDT | Special Weather Statement | FWD | Erath | 55 min |
| May 12, 3:09 AM CDT | Severe Thunderstorm Warning | FWD | Erath | 51 min |
| May 12, 3:42 AM CDT | Special Weather Statement | FWD | Bosque | 33 min |
| May 12, 3:46 AM CDT | Special Weather Statement | FWD | Comanche | 29 min |
| May 12, 4:11 AM CDT | Special Weather Statement | FWD | Tarrant | 49 min |
| May 12, 6:00 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 33 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.